# SDR SWIA200211255

- Difficulty date: September 22, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 758 hours, 615 cycles
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Amplifier
- Part number: 5061T98P03
- Part serial: LMDK2257
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

AFTER ESTABLISHING CLIMB POWER AFTER DEPARTURE FROM FAT, RIGHT SIDE N1 FLUCTUATIONS OF +/- 10 PERCENT AND FUEL FLOW OF +/- 500 PPH CAUSED A/C TO YAW UP TO 20K FT.  REDUCED POWER AND RIGHT ENGINE STABILIZED.  NO FURTHER FLUCTUATIONS WERE OBSERVED.  RETURNED TO FAT.  REPLACED NR 2 N1 AMPLIFIER.  OPS CHECK GOOD IAW MM 73-21-03.
